Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the contents of polynomials


Authors: Jimmy T. Arnold and Robert Gilmer
Journal: Proc. Amer. Math. Soc. 24 (1970), 556-562
MSC: Primary 12.30
DOI: https://doi.org/10.1090/S0002-9939-1970-0252360-3
MathSciNet review: 0252360
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Boccioni, Alcune osservazioni sugli anelli pseudo-bezoutiani e fattoriali, Rend. Sem. Mat. Univ. Padova 37 (1967), 273-288. MR 36 #148. MR 0217053 (36:148)
  • [2] N. Bourbaki, Algebre commutative. Chapitre 7, Hermann, Paris, 1965. MR 0260715 (41:5339)
  • [3] P. M. Cohn, Bezout rings and their subrings, Proc. Cambridge Philos. Soc. 64 (1968), 251-264. MR 36 #5117. MR 0222065 (36:5117)
  • [4] R. Dedekind, Über einen arithmetischen Satz von Gauss, Mitt. Deutsch. Math. Ges., Prague, 1892, pp. 1-11; Gesammelte Werke XXII. Vol. 2.
  • [5] Robert Gilmer, Multiplicative ideal theory, Queen's Papers in Pure and Appl. Math., no. 12, Queen's University, Kingston, Ontario, 1968. MR 37 #5198. MR 0229624 (37:5198)
  • [6] -, Some applications of the Hilfssatz von Dedekind-Mertens, Math. Scand. 20 (1967), 240-244. MR 0236159 (38:4457)
  • [7] W. Krull, Idealtheorie, Chelsea, New York, 1948.
  • [8] -, Beiträge zur Arithmetik kommutativer Integritätsbereiche. II, Math. Z. 41 (1936), 665-679. MR 1545646
  • [9] H. B. Mann, Introduction to algebraic number theory, Ohio State Univ. Press, Columbus, Ohio, 1955. MR 17, 240. MR 0072174 (17:240e)
  • [10] N. H. McCoy, Remarks on divisors of zero, Amer. Math. Monthly 49 (1942), 286-295. MR 3, 262. MR 0006150 (3:262e)
  • [11] F. Mertens, Über einen algebraischen Satz, S.-B. Akad. Wiss. Wien (2a) 101 (1892), 1560-1566.
  • [12] D. G. Northcott, A generalization of a theorem on the content of polynomials, Proc. Cambridge Philos. Soc. 55 (1959), 282-288. MR 22 #1600. MR 0110732 (22:1600)
  • [13] H. Prüfer, Untersuchungen über Teilbarkeitseigenschaften in Körpern, J. Reine Angew. Math. 168 (1932), 1-36.
  • [14] H. Tsang, Gauss' lemma, Dissertation, University of Chicago, Chicago, Ill., 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.30

Retrieve articles in all journals with MSC: 12.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0252360-3
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society